TITLE

Common fixed points theorems for occasionally weakly compatible pairs on cone metric type spaces

AUTHOR(S)
Shah, Masood Hussain; Simić, Suzana; Hussain, Nawab; Sretenović, Aleksandra; Radenović, Stojan
PUB. DATE
January 2012
SOURCE
Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p290
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove some common fixed point theorems of mappings on cone metric-type spaces in which the cone does not need to be normal. These theorems generalize the recent results of Jungck et al. and references therein. The examples are given to illustrate the usability of our results.
ACCESSION #
71039479

 

Related Articles

  • Common Fixed Points Under Contractive Conditions in Ordered Metric Spaces. Aghagani, A.; Roshan, J. R. // Australian Journal of Basic & Applied Sciences;2011, Vol. 5 Issue 9, p2139 

    In this paper, we prove some coincidence point results for two mappings in cone metric spaces. These results extend and improveseveral earlier results existing in the literature.

  • Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces. Golubović, Zorana; Kadelburg, Zoran; Radenović, Stojan // Abstract & Applied Analysis;2012, p1 

    New coupled coincidence point and coupled fixed point results in ordered partial metric spaces under the contractive conditions of Geraghty, Rakotch, and Branciari types are obtained. Examples show that these results are distinct from the known ones.

  • ON SOME COMMON FIXED POINT THEOREMS WITH f-MAPS ON G-CONE METRIC SPACES. �ZT�RK, MAHPEYKER; BASARIR, METIN // Bulletin of Mathematical Analysis & Applications;Mar2011, Vol. 3 Issue 1, p121 

    In this paper, we prove some fixed point theorems for mappings in G--cone metric space which is defined by I. Beg, M. Abbas and T. Nazir in [5] via some contractive conditions related to f-maps. Our results are generalization and extension of several well-known results related to fixed point theory.

  • Some Fixed Point Theorems in 2-Metric Spaces. Gupta, Vishal; Singh, S. B.; Kumar, Ravinder // Advances in Applied Science Research;Oct2012, Vol. 3 Issue 5, p2807 

    In the present paper we prove two common fixed theorems for four mappings in complete 2-metric spaces. This theorem is a version of many fixed point theorems in complete metric spaces, given by many authors announced in the literature.

  • Common Fixed Point of Generalized Contractive Type Mappings in Cone Metric Spaces. Arshad, Muhammad; Azam, Akbar; Vetro, Pasquale // International Journal of Applied Mathematics;2011, Vol. 41 Issue 3, p246 

    We obtain common fixed points and points of coincidence of a pair of mappings satisfying a generalized contractive type condition in cone metric spaces. Our results generalize some well-known recent results in the literature.

  • Quadrupled fixed point results in abstract metric spaces. Rahimi, Hamidreza; Radenovic, Stojan; Soleimani Rad, Ghasem; Kumam, Poom // Computational & Applied Mathematics;Oct2014, Vol. 33 Issue 3, p671 

    In this paper we consider some new definitions about quadrupled fixed point in abstract metric spaces and obtain some new fixed point results in this field. These results unify, extend and generalize well-known comparable results in the existing literature. We also provide some examples and...

  • ANY KIND OF COINCIDENTALLY COMMUTING MAPPINGS IN MENGER SPACE. Sharma, Abhishek; Jain, Arihant; Choudhari, Sanjay // International Journal of Research & Reviews in Applied Sciences;2011, Vol. 8 Issue 3, p307 

    Here we prove a new fixed point theorem in Menger space. This is in line with research in fixed point theory using any kind of coincidentally commuting mappings and integral functions. Examples have also been constructed.

  • Common coupled fixed points of generalized contractive mappings in partially ordered metric spaces. Abbas, Mujahid; Nazir, Talat; Radenović, Stojan // Positivity;Nov2013, Vol. 17 Issue 4, p1021 

    In this paper, we introduce the concept of a $$w^{*}$$ -compatible mappings to obtain coupled coincidence point and coupled common fixed points of nonlinear contractive mappings in partially ordered metric spaces. Our results generalize, extend, unify, enrich and complement various comparable...

  • Some Fixed Point Theorem for Expansive Type Mapping in Dislocated Metric Space. Daheriya, R. D.; Jain, Rashmi; Ughade, Manoj // ISRN Mathematical Analysis;2012, p1 

    The purpose of this paper is to present some fixed point theorem in dislocated quasimetric space for expansive type mappings.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics